Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    2231

Day 1

DAY 1:

It's Sunday, October 5th, 2014, I'm a 19 year old male and have been after struggling with moderate acne for years. I've tried the following regimes to try and combat the acne, none of which have yielded any success:

  • Zaiana
  • Tazorac
  • Aczone
  • Doxycycline
  • Azrythromicin
  • Salicylic Acid/Glycolic Acid wipes
  • Other products

Thus, a couple weeks ago I became incredibly frustrated by a new breakout and consulted with my dermatologist about starting Accutane (Clavaris is the brand I'm taking). Last week I took my first blood test, and tonight I took the first pill. I weigh 65.5 kgs, which means (using the 1 mg/1kg metric that many dermatologists use to determine an appropriate dosage) I should be taking 60 mg of Accutane daily, however, for the first couple of months of my maximum 5 month treatment my dermatologist has prescribed me with 40 mg capsules.

I'm fairly nervous about the side effects, namely the dry skin and joint aches. In terms of the dry skin, I don't want my facial appearance to be worse when I'm taking such an intense drug to make my face look better and as for the joint aches, I love going to the gym and don't want this drug to impede on that.

Hopefully this blog will help you all determine whether accutane is worth it or not, I'm hoping it is for me.



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×